Best approximants from non-archimedean Stone-Weierstrass subspaces
Compositio Mathematica, Volume 56 (1985) no. 3, p. 331-349
@article{CM_1985__56_3_331_0,
     author = {Costa Soares, Maria Zoraide M.},
     title = {Best approximants from non-archimedean Stone-Weierstrass subspaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {56},
     number = {3},
     year = {1985},
     pages = {331-349},
     zbl = {0605.46057},
     mrnumber = {814551},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__56_3_331_0}
}
Costa Soares, Maria Zoraide M. Best approximants from non-archimedean Stone-Weierstrass subspaces. Compositio Mathematica, Volume 56 (1985) no. 3, pp. 331-349. http://www.numdam.org/item/CM_1985__56_3_331_0/

[1] E. Michael: Selected selection theorems, Amer. Math. Monthly 63 (1956) 233-238. | MR 1529282 | Zbl 0070.39502

[2] C. Olech: Approximation of set-valued functions by continuous functions, Colloquium Mathematicum 19 (1968) 285-303. | MR 227750 | Zbl 0183.13603

[3] J.B. Prolla and S. Machado: Stone-Weierstrass theorems for set-valued mappings, Journal of Approximation Theory, Vol. 36 (1982) 1-15. | MR 673852 | Zbl 0493.41042

[4] J.B. Prolla: Topics in Functional Analysis over Valued Division Rings, North-Holland, Mathematics Studies; 77 (1982). | MR 688308 | Zbl 0506.46059

[5] M.Z.M.C. Scares: Non-Archimedean Nachbin Spaces, Portugaliae Mathematica, Vol. 39 (1980) to appear. | MR 776256 | Zbl 0538.46058